TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2021 Volume: 45 Number: 5


    1. Weak and injective dimensional analogues of Kaplansky?s and Auslander's lemmas for purity
      LASZLO FUCHS, SANG BUM LEE
      Turk J Math, 45, (2021), 1899-1902
      Abstract   Full Text: PDF

    2. A contiguous extension of Dixon's theorem for a terminating ?F?(1) series with applications
      MOHAMMAD IDRIS QURESHI, RICHARD BRUCE PARIS, SHAKIR HUSSAIN MALIK
      Turk J Math, 45, (2021), 1903-1913
      Abstract   Full Text: PDF

    3. On Characterization of Tripotent Matrices in Triangular Matrix Rings
      TUĞBA PETİK
      Turk J Math, 45, (2021), 1914-1926
      Abstract   Full Text: PDF

    4. 2-Absorbing ?-? -Primary Ideals
      SANEM YAVUZ, SERKAN ONAR, BAYRAM ALİ ERSOY, ÜNSAL TEKİR, SUAT KOÇ
      Turk J Math, 45, (2021), 1927-1939
      Abstract   Full Text: PDF

    5. Weak c-ideals of a Lie algebra
      ZEKİYE ÇİLOĞLU ŞAHİN, DAVID ANTHONY TOWERS
      Turk J Math, 45, (2021), 1940-1948
      Abstract   Full Text: PDF

    6. Count of genus zero $J$-holomorphic curves in dimensions four and six
      AHMET BEYAZ
      Turk J Math, 45, (2021), 1949-1958
      Abstract   Full Text: PDF

    7. Bilinear Multipliers of Small Lebesgue spaces
      ÖZNUR KULAK, AHMET TURAN GÜRKANLI
      Turk J Math, 45, (2021), 1959-1984
      Abstract   Full Text: PDF

    8. Some qualitative results for functional delay dynamic equations on time scales
      HALİS CAN KOYUNCUOĞLU
      Turk J Math, 45, (2021), 1985-2007
      Abstract   Full Text: PDF

    9. On the geometry of tangent bundle of a hypersurface in ???¹
      SEMRA YURTTANÇIKMAZ
      Turk J Math, 45, (2021), 2008-2024
      Abstract   Full Text: PDF

    10. Some applications of fractional calculus for analytic functions
      NESLİHAN UYANIK, SHİGEYOSHİ OWA
      Turk J Math, 45, (2021), 2025-2034
      Abstract   Full Text: PDF

    11. On the paper ``A study on (strong) order-congruences in ordered semihypergroups"
      NIOVI KEHAYOPULU
      Turk J Math, 45, (2021), 2035-2049
      Abstract   Full Text: PDF

    12. Moments and zero density estimates for Dirichlet $L$-functions
      KEIJU SONO
      Turk J Math, 45, (2021), 2050-2072
      Abstract   Full Text: PDF

    13. On $(k,n)$ power quasi-normal operators
      SALAH MECHERI, AISSA NASLI BAKIR
      Turk J Math, 45, (2021), 2073-2083
      Abstract   Full Text: PDF

    14. Optimization of Mayer functional in problems with discrete and differential inclusions and viability constraints
      GÜLSEREN ÇİÇEK, ELİMHAN N. MAHMUDOV
      Turk J Math, 45, (2021), 2084-2102
      Abstract   Full Text: PDF

    15. Sparse polynomial interpolation with Bernstein polynomials
      ERDAL İMAMOĞLU
      Turk J Math, 45, (2021), 2103-2107
      Abstract   Full Text: PDF

    16. Reduced limit approach to semilinear PDEs involving the fractional Laplacian with measure data
      RATAN KUMAR GIRI, DEBAJYOTI CHOUDHURI
      Turk J Math, 45, (2021), 2108-2125
      Abstract   Full Text: PDF

    17. Indecomposable Vector Bundles via Monads on a cartesian product of projective spaces
      DAMIAN MAINGI
      Turk J Math, 45, (2021), 2126-2139
      Abstract   Full Text: PDF

    18. (Co)Limits of Hom-Lie Crossed Module
      ALİ AYTEKİN
      Turk J Math, 45, (2021), 2140-2153
      Abstract   Full Text: PDF

    19. A Fourth Order One Step Method for Numerical Solution of Good Boussinesq Equation
      EMRE KIRLI, DURSUN IRK
      Turk J Math, 45, (2021), 2154-2170
      Abstract   Full Text: PDF

    20. Explicit formulas and recurrence relations for generalized Catalan numbers
      MUHAMMET CİHAT DAĞLI
      Turk J Math, 45, (2021), 2171-2179
      Abstract   Full Text: PDF

    21. The kernel spaces and Fredholmness of truncated Toeplitz operators
      XIAOYUAN YANG, RAN LI, YUFENG LU
      Turk J Math, 45, (2021), 2180-2198
      Abstract   Full Text: PDF

    22. Bounded invertibility and separability of a parabolic type singular operator in the space $L_{2}(R^{2})$
      MUSSAKAN MURATBEKOV, MADI MURATBEKOV, AINASH SULEIMBEKOVA
      Turk J Math, 45, (2021), 2199-2210
      Abstract   Full Text: PDF

    23. Singular integral operators and maximal functions with Hardy space kernels
      AHMAD AL SALMAN
      Turk J Math, 45, (2021), 2211-2224
      Abstract   Full Text: PDF

    24. 3-Principalization over S_3-fields
      SIHAM AOUISSI, MOHAMED TALBI, DANIEL C MAYER, MOULAY CHRIF ISMAILI
      Turk J Math, 45, (2021), 2225-2247
      Abstract   Full Text: PDF

    25. Some new representations of Hikami's second-order mock theta function $\mathfrak{D}_5(q)$
      QIUXIA HU
      Turk J Math, 45, (2021), 2248-2259
      Abstract   Full Text: PDF

    26. On estimation of the number of eigenvalues of the magnetic Schr\"{o}dinger operator in a three-dimensional layer
      ARAZ R. ALIYEV, ELSHAD H. EYVAZOV, SHAHIN SH. RAJABOV
      Turk J Math, 45, (2021), 2260-2268
      Abstract   Full Text: PDF

    27. A performance assessment of an HDG method for second-order Fredholm integro-differential equation: existence-uniqueness and approximation
      MEHMET FATİH KARAASLAN
      Turk J Math, 45, (2021), 2269-2281
      Abstract   Full Text: PDF

    28. An application of semigroup theory to the coagulation-fragmentation models
      ARIJIT DAS, NILIMA DAS, JITRAJ SAHA
      Turk J Math, 45, (2021), 2282-2294
      Abstract   Full Text: PDF

    29. Secondary constructions of (non)-weakly regular plateaued functions over finite fields
      SİHEM MESNAGER, FERRUH ÖZBUDAK, AHMET SINAK
      Turk J Math, 45, (2021), 2295-2306
      Abstract   Full Text: PDF

    30. Some new uniqueness and Ulam stability results for a class of Multi-Terms fractional differential equations in the framework of Generalized Caputo Fractional Derivative using the $\Phi$-fractional Bielecki-type norm
      CHOUKRI DERBAZI, ZIDANE BAITICHE, MICHAL FECKAN
      Turk J Math, 45, (2021), 2307-2322
      Abstract   Full Text: PDF

    31. Zero-divisor graphs of partial transformation semigroups
      KEMAL TOKER
      Turk J Math, 45, (2021), 2323-2330
      Abstract   Full Text: PDF

    32. Diameter estimate for a class of compact generalized quasi-Einstein manifolds
      DENG YIHUA
      Turk J Math, 45, (2021), 2331-2340
      Abstract   Full Text: PDF

    33. Computational identities for extensions of some families of special numbers and polynomials
      İREM KÜÇÜKOĞLU, YILMAZ ŞİMŞEK
      Turk J Math, 45, (2021), 2341-2365
      Abstract   Full Text: PDF